MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; CARDIAC CATH PACK

MEDLINE INDUSTRIES, LP MEDLINE; CARDIAC CATH PACK
Catalog Number DYNJ42210D
Medical Device Problem Codes Break (1069); Crack (1135); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that on 12/09/2025 "the syringe handle broke and seemed very flimsy" and "multiple staff members state that the syringes pull a lot of air no matter how you clear it." the customer reported that there has been no patient injury related to the device reported issue.The customer did not report any serious injury, medical intervention required, or follow-up care needed as a result of the reported issue.No additional details are available related to the customer reported issue.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that on 12/09/2025 "the syringe handle broke and seemed very flimsy" and "multiple staff members state that the syringes pull a lot of air no matter how you clear it.".

Brand Name
MEDLINE
Common Device Name
CARDIAC CATH PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key24037586
Report Number1423395-2026-00005
Device Sequence Number9260563
Product Code OES
UDI-Device Identifier10195327375461
UDI-Public10195327375461
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ42210D
Device Lot Number25IBF479
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown